# SDR AMTA200501140

- Difficulty date: December 8, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- Engine: Rroyce RB211535E4
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL FLOOR PATH EMERGENCY LIGHTS OUT AT ROW 12.  RELAMPED AND REPAIRED WIRING AT ROW 12 LIGHTS CHECKED GOOD.  (K)
